# SDR AALA202202014738

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737*
- Aircraft serial: 33247
- Aircraft time: 16,651 hours, 6,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GIRT MATERIAL DRAGGING ON 1R DOOR. REPLACED 1R DOOR SLIDE WITH SERVICEABLE UNIT IAW B737NG AMM 25-66-01, OPS CHECK GOOD.
